# SDR SWAA2023100397630

- Difficulty date: August 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 19,170 hours, 9,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE JUST AFT OF STA 727C HAS A HOLE.<[01] DAMAGE OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] REMOVED R/H TRANSITION ANGLE FROM F.S. 727 TO F.S. 767 PER SRM 51-10-02;[03] VERIFIED WORK PERFORMED ON CORRECTIVE ACTIONS 1 & 2;[04] INSTALLED NEW TRANSITION ANGLE ASSEMBLY PER SRM 51-10-02.
